Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Restricted cohomology of modular Witt algebras


Authors: Tyler J. Evans, Alice Fialowski and Michael Penkava
Journal: Proc. Amer. Math. Soc. 144 (2016), 1877-1886
MSC (2010): Primary 17B50, 17B56; Secondary 17B68, 17B66
Published electronically: November 30, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the restricted 0, $ 1$-, and $ 2$-dimensional cohomology groups with trivial coefficients of the modular Witt algebras $ W$ for any prime $ p>3$, and give explicit description of all one-dimensional restricted central extensions of $ W$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B50, 17B56, 17B68, 17B66

Retrieve articles in all journals with MSC (2010): 17B50, 17B56, 17B68, 17B66


Additional Information

Tyler J. Evans
Affiliation: Department of Mathematics, Humboldt State University, Arcata, California 95521
Email: evans@humboldt.edu

Alice Fialowski
Affiliation: Institute of Mathematics, Eötvös Loránd University, H-1117 Budapest Hungary
Email: fialowsk@cs.elte.hu

Michael Penkava
Affiliation: Department of Mathematics, University of Wisconsin-Eau Claire, Eau Claire, Wisconsin 54701
Email: penkavmr@uwec.edu

DOI: https://doi.org/10.1090/proc/12863
Received by editor(s): February 16, 2015
Received by editor(s) in revised form: May 18, 2015
Published electronically: November 30, 2015
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2015 American Mathematical Society